# SDR DALA2014110405993

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 65,226 hours, 48,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR FRAME WEB HAS A ONE INCH CRACK AT INTERIOR RELEASE HANDLE SUPPORT STRUCTURE.  REPAIRED IAW ER/A 530319-14, REV ORIGINAL.
